# SDR IPXA2020083199616

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 21,065 hours, 13,441 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ram Air Turb
- Part number: 732365E
- Part serial: 0377
- Condition: Stuck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CR N RAM AIR TURBINE HANDLED PULLED RAM AIR TURBINE DID NOT DEPLOY UPON LANDING DISCOVERED RAM AIR TURBINE WAS STUCK IN UP POSITION INSIDE HOUSING.  REMOVED AND REPLACED RAM AIR TURBINE PER AMM 29-25-27.
